Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 820280, 9 pages
http://dx.doi.org/10.1155/2013/820280
Research Article

Dynamic Output Feedback Control for Nonlinear Networked Control Systems with Random Packet Dropout and Random Delay

1School of Mathematics and Statistics, Xidian University, Xi’an 710071, China
2School of Statistics, Xi’an University of Finance and Economics, Xi’an 710100, China

Received 6 April 2013; Accepted 9 October 2013

Academic Editor: Piermarco Cannarsa

Copyright © 2013 Shuiqing Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Tian, D. Yue, and X. Zhao, “Quantised control design for networked control systems,” IET Control Theory and Applications, vol. 1, no. 6, pp. 1693–1699, 2007. View at Publisher · View at Google Scholar · View at Scopus
  2. H. Gao and T. Chen, “A new approach to quantized feedback control systems,” Automatica, vol. 44, no. 2, pp. 534–542, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. Y. G. Niu, T. G. Jia, X. Y. Wang, and F. W. Yang, “Output-feedback control design for NCSs subject to quantization and dropout,” Information Sciences, vol. 179, no. 21, pp. 3804–3813, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. M. Y. Fu and L. H. Xie, “The sector bound approach to quantized feedback control,” IEEE Transactions on Automatic Control, vol. 50, no. 11, pp. 1698–1711, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. G. Li, J. Q. Yuan, and J. G. Lu, “Observer-based H control for networked nonlinear systems with random packet losses,” ISA Transactions, vol. 49, no. 1, pp. 39–46, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. W.-A. Zhang, L. Yu, and H. Song, “H filtering of networked discrete-time systems with random packet losses,” Information Sciences, vol. 179, no. 22, pp. 3944–3955, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. X. Fang and J. Wang, “Stochastic observer-based guaranteed cost control for networked control systems with packet dropouts,” IET Control Theory and Applications, vol. 2, no. 11, pp. 980–989, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. L. Xiong and J. Lam, “Stabilization of linear systems over networks with bounded packet loss,” Automatica, vol. 43, no. 1, pp. 80–87, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. L. Q. Zhang, Y. Shi, T. W. Chen, and B. Huang, “A new method for stabilization of networked control systems with random delays,” IEEE Transactions on Automatic Control, vol. 50, no. 8, pp. 1177–1181, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. Y. Shi and B. Yu, “Output feedback stabilization of networked control systems with random delays modeled by Markov chains,” IEEE Transactions on Automatic Control, vol. 54, no. 7, pp. 1668–1674, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. Liu, D. W. C. Ho, and Y. Niu, “Stabilization of Markovian jump linear system over networks with random communication delay,” Automatica, vol. 45, no. 2, pp. 416–421, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. Y. Halevi and A. Ray, “Integrated communication and control systems. Part 1—Analysis,” Journal of Dynamic Systems, Measurement and Control, Transactions of the ASME, vol. 110, no. 4, pp. 367–373, 1988. View at Publisher · View at Google Scholar · View at Scopus
  13. G. C. Walsh, O. Beldiman, and L. G. Bushnell, “Asymptotic behavior of nonlinear networked control systems,” IEEE Transactions on Automatic Control, vol. 46, no. 7, pp. 1093–1097, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. W. Zhang, M. S. Branicky, and S. M. Phillips, “Stability of networked control systems,” IEEE Control Systems Magazine, vol. 21, no. 1, pp. 84–97, 2001. View at Publisher · View at Google Scholar · View at Scopus
  15. Y. Zhang and H. Fang, “Stabilization of nonlinear networked systems with sensor random packet dropout and time-varying delay,” Applied Mathematical Modelling, vol. 35, no. 5, pp. 2253–2264, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. G. L. Wang, Q. L. Zhang, and V. Sreeram, “Partially mode-dependent H filtering for discrete-time Markovian jump systems with partly unknown transition probabilities,” Signal Processing, vol. 90, no. 2, pp. 548–556, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. X. F. Jiang, Q.-L. Han, and X. H. Yu, “Stability criteria for linear discrete-time systems with interval-like time-varying delay,” in Proceedings of the American Control Conference (ACC '05), pp. 2817–2822, June 2005. View at Scopus
  18. E. K. Boukas and Z. K. Liu, “Robust H control of discrete-time Markovian jump linear systems with mode-dependent time-delays,” IEEE Transactions on Automatic Control, vol. 46, no. 12, pp. 1918–1924, 2001. View at Publisher · View at Google Scholar · View at Scopus